MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LOW ENERGY DC - DEFIBRILLATOR (INCLUDING PADDLES); DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)

PHYSIO-CONTROL, INC. - 3015876 LOW ENERGY DC - DEFIBRILLATOR (INCLUDING PADDLES); DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Catalog Number 11131-000047
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer contacted stryker to report that their device's internal paddles did not send a shock to a patient.This issue is patient related; however there was no adverse event reported.

Brand Name
LOW ENERGY DC - DEFIBRILLATOR (INCLUDING PADDLES)
Common Device Name
DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key25665570
Report Number0003015876-2026-01328
Device Sequence Number17541983
Product Code LDD
UDI-Device Identifier00883873863213
UDI-Public00883873863213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000047
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown